# SDR DALA2025100607261

- Difficulty date: October 16, 2024
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 61,494 hours, 27,247 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTE - ER/A 620860-14 REV A. FUSELAGE / SKIN / FS508-FS520, S-28L TO S-28R / FWD LOWER ATG4 ANTENNA / REMOVAL CORRECTIVE ACTION: REF ERA 620860-14. (0611998)
